MathSciNet Relay Station
MathSciNet bibliographic data
MR891772 58E20
Tóth, Gábor Classification of quadratic harmonic maps of $S^3$ into spheres. Indiana Univ. Math. J. 36 (1987), no. 2, 231–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement